Alert archive / Georgia / Small Craft Advisories in 2012
Small Craft Advisory 48, NWS Charleston, SC
NWS Charleston, SC issued this small craft advisory at Sep 11, 2012, 3:38 PM EDT. It took effect at Sep 12, 2012, 3:45 AM EDT. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Sep 11, 2012, 3:38 PM EDT (19:38 UTC)
- In effect from
- Sep 12, 2012, 3:45 AM EDT
- Expired
- Sep 14, 2012, 11:00 AM EDT
- In force
- 55 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
775 WHUS72 KCHS 111938 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 338 PM EDT TUE SEP 11 2012 AMZ374-120345- /O.NEW.KCHS.SC.Y.0048.120912T1800Z-120914T0000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 338 PM EDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM WEDNESDAY TO 8 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM WEDNESDAY TO 8 PM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
13 follow-up statements
085 WHUS72 KCHS 120217 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1017 PM EDT TUE SEP 11 2012 AMZ374-121030- /O.CON.KCHS.SC.Y.0048.120912T1800Z-120914T0000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1017 PM EDT TUE SEP 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM WEDNESDAY TO 8 PM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
469 WHUS72 KCHS 120745 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 345 AM EDT WED SEP 12 2012 AMZ374-121600- /O.EXT.KCHS.SC.Y.0048.120912T0745Z-120914T0000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 345 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
205 WHUS72 KCHS 121436 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1036 AM EDT WED SEP 12 2012 AMZ374-122100- /O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T0000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1036 AM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
865 WHUS72 KCHS 121744 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 144 PM EDT WED SEP 12 2012 AMZ354-130145- /O.EXB.KCHS.SC.Y.0048.000000T0000Z-120913T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 144 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-130145- /O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T0000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 144 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
011 WHUS72 KCHS 121935 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 335 PM EDT WED SEP 12 2012 AMZ374-130345- /O.EXT.KCHS.SC.Y.0048.000000T0000Z-120914T0400Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 335 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT THURSDAY NIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-130345- /O.EXT.KCHS.SC.Y.0048.000000T0000Z-120913T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 335 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
365 WHUS72 KCHS 130233 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1033 PM EDT WED SEP 12 2012 AMZ374-131045- /O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T0400Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1033 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-131045- /O.CON.KCHS.SC.Y.0048.000000T0000Z-120913T2100Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1033 PM EDT WED SEP 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
682 WHUS72 KCHS 130751 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 351 AM EDT THU SEP 13 2012 AMZ374-131600- /O.EXT.KCHS.SC.Y.0048.000000T0000Z-120914T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 351 AM EDT THU SEP 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-131600- /O.EXT.KCHS.SC.Y.0048.000000T0000Z-120914T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 351 AM EDT THU SEP 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
159 WHUS72 KCHS 131434 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1034 AM EDT THU SEP 13 2012 AMZ374-132100- /O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1034 AM EDT THU SEP 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-132100- /O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T0300Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1034 AM EDT THU SEP 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
853 WHUS72 KCHS 131934 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 334 PM EDT THU SEP 13 2012 AMZ354-140400- /O.EXT.KCHS.SC.Y.0048.000000T0000Z-120914T0600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 334 PM EDT THU SEP 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-140400- /O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 334 PM EDT THU SEP 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
160 WHUS72 KCHS 140234 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1034 PM EDT THU SEP 13 2012 AMZ374-141000- /O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1034 PM EDT THU SEP 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ354-140600- /O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T0600Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1034 PM EDT THU SEP 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
339 WHUS72 KCHS 140448 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1248 AM EDT FRI SEP 14 2012 AMZ354-141000- /O.EXT.KCHS.SC.Y.0048.000000T0000Z-120914T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 1248 AM EDT FRI SEP 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ374-141000- /O.CON.KCHS.SC.Y.0048.000000T0000Z-120914T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1248 AM EDT FRI SEP 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
847 WHUS72 KCHS 140750 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 350 AM EDT FRI SEP 14 2012 AMZ354-140900- /O.CAN.KCHS.SC.Y.0048.000000T0000Z-120914T1000Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 350 AM EDT FRI SEP 14 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ374-141500- /O.EXT.KCHS.SC.Y.0048.000000T0000Z-120914T1500Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 350 AM EDT FRI SEP 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
822 WHUS72 KCHS 141439 MWWCHS URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 1039 AM EDT FRI SEP 14 2012 AMZ374-141545- /O.EXP.KCHS.SC.Y.0048.000000T0000Z-120914T1500Z/ WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1039 AM EDT FRI SEP 14 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EDT THIS MORNING. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Sep 11, 3:38 PM EDT, 0 minutes earlier.
Area forecast discussion, Sep 11, 3:38 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 338 PM EDT TUE SEP 11 2012 .SYNOPSIS... HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN ACROSS THE EASTERN HALF OF THE UNITED STATES THIS WEEK. A WEAK TROUGH OF LOW PRESSURE COULD APPROACH THE AREA FROM THE WEST LATE THIS WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SURFACE HIGH PRESSURE WILL LINGER OVER THE MID ATLANTIC AND SOUTHEAST STATES TONIGHT...WHILE UPPER LEVEL RIDGING CONTROLS THE PATTERN ALOFT. NUMERICAL MODEL CROSS SECTIONS AND FORECAST SOUNDINGS CONTINUE TO INDICATE THAT MID LEVEL MOISTURE WILL ADVECT OVER THE COASTAL WATERS AFTER MIDNIGHT...LIKELY INITIATING ISOLATED SHOWER ACTIVITY ACROSS PORTIONS OF THE MARINE ZONES. CONSIDERING THE ONSHORE COMPONENT OF PREVAILING NORTHEAST FLOW...THERE IS A SMALL POTENTIAL FOR ISOLATED SHOWERS TO SLIP ONTO ADJACENT LAND AREAS DURING THE PRE-DAWN HOURS...MAINLY ACROSS THE SOUTHEAST GEORGIA COASTLINE. AT THIS POINT...PREFER TO CAP POPS BELOW 15 PERCENT FOR COASTAL COUNTIES...SINCE COVERAGE AND INTENSITY OF ANY PRECIPITATION OVER LAND WILL BE QUITE LIMITED AT BEST. THE INCREASE IN MOISTURE FROM OFFSHORE COULD SUPPORT THE DEVELOPMENT OF SCATTERED STRATOCUMULUS ALONG THE IMMEDIATE COASTLINE...AGAIN MOSTLY SOUTH OF THE SAVANNAH RIVER. MOSTLY CLEAR SKIES ARE LIKELY ELSEWHERE...AND WHEN COMBINED WITH DIMINISHING WINDS OVERNIGHT...WILL ONCE AGAIN CREATE AN IDEAL RADIATIONAL COOLING ENVIRONMENT. LOW TEMPERATURES WILL THUS BE COOL OVERNIGHT...FALLING INTO THE UPPER 50S INLAND TO THE LOWER 60S ALONG THE COAST. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... WEDNESDAY AND WEDNESDAY NIGHT...THE MID/UPPER LEVEL RIDGE IN PLACE ACROSS THE SOUTHEAST AND THE EASTERN SEABOARD WILL CONTINUE TO STRENGTHEN WITH THE ANTICYCLONE BECOMING CENTERED JUST NORTH OF THE FORECAST AREA. THE SURFACE PATTERN WILL REMAIN VERY SIMILAR TO TUESDAY WITH HIGH PRESSURE LOCATED TO THE NORTHEAST. THIS WILL MAINTAIN THE EAST/NORTHEAST FLOW REGIME ACROSS THE REGION. MODELS CONTINUE TO SHOW INCREASING MOISTURE IN THE LOWEST 5-7 KFT OF THE ATMOSPHERE WITH VERY DRY AIR ALOFT. DESPITE THE ABSENCE OF A WELL DEFINED COASTAL TROF AND CONVERGENCE IN THE LOW LEVEL NORTHEAST FLOW...THE MODELS CONTINUE TO DEPICT ISOLATED SHOWERS ACROSS THE COASTAL WATERS. I HAVE KEPT THE OVERALL POP TREND AS IT WAS...WITH SLIGHT CHANCES OFFSHORE AND THEN SOME SLIGHT CHANCES SLIPPING JUST INLAND FURTHER SOUTH NEAR THE ALTAMAHA. TEMPS WILL CONTINUE TO BE AT OR JUST BELOW NORMAL FOR MID SEPTEMBER. THURSDAY THROUGH FRIDAY...THE MID/UPPER LEVEL RIDGE WILL GRADUALLY WEAKEN AND GET SQUEEZED IN BETWEEN A POTENT SHORTWAVE TROF MOVING ACROSS THE GREAT LAKES AND A LINGERING WEAK UPPER LOW OVER THE ATLANTIC. WE WILL CONTINUE TO SEE A GOOD DEAL OF LOW LEVEL MOISTURE IN PLACE...AND THE MID/UPPER LEVELS WILL MOISTEN UP AS WELL. SOUNDINGS ON THURSDAY ARE STILL QUITE CAPPED OFF AND ANY SHOWER ACTIVITY WILL PRIMARILY REMAIN CONFINED TO THE COASTAL WATERS AND THE IMMEDIATE COASTLINE. BY FRIDAY...BETTER DEEP MOISTURE AND SLIGHTLY MORE CONDUCIVE SOUNDINGS MAY ALLOW FOR SHOWER ACTIVITY TO PENETRATE FURTHER INLAND. TEMPS WILL CONTINUE TO BE RIGHT AROUND NORMAL. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... CHANCES OF PRECIP WILL BEGIN TO INCREASE OVER THE WEEKEND AS SFC FLOW BECOMES MORE ONSHORE AND A SERIES OF WEAK WAVES OVER THE ATLANTIC SWING AROUND THE SOUTHERN BASE OF HIGH PRESSURE TO THE NORTH AND EAST. HAVE MAINTAINED 15-20 POPS SATURDAY...BEFORE INCREASING POPS TO HIGH END SLIGHT CHANCE OVER ALL AREAS LATE THIS WEEKEND INTO EARLY NEXT. HAVE ALSO INCLUDED A SLIGHT CHANCE OF THUNDERSTORMS BY SUNDAY AS INSTABILITY INCREASES AHEAD OF A WEAK TROUGH APPROACHING THE AREA FROM THE WEST. CHANCES OF PRECIP LOOK TO BE HIGHEST MONDAY AND TUESDAY AS A MID LVL WAVE DEVELOPS OVER THE SOUTH CENTRAL UNITED STATES AND AND PASSES OVER THE SOUTHEAST. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... VFR CONDITIONS EXPECTED THROUGH THE 18Z TAF PERIOD. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL. LOW CHANCES OF PERIODIC MVFR LEVEL CIGS EACH MORNING THROUGH THE END OF THE WEEK. && .MARINE... LATEST SURFACE ANALYSIS REVEALS AN ENHANCED GRADIENT BETWEEN HIGH PRESSURE ACROSS THE MID ATLANTIC/SOUTHEAST STATES AND LOWER PRESSURES OVER THE GULF/BAHAMAS. AS A RESULT...SOME COASTAL AND NEARSHORE OBSERVATIONS HAVE BEEN INDICATING NORTHEAST FLOW UP TO 15 TO 20 KT WITH OCCASIONAL HIGHER GUSTS. CURRENT THINKING IS THAT MODERATE WINDS WILL CONTINUE ACROSS THE MARINE ZONES THROUGH TONIGHT...ESPECIALLY OVER THE GEORGIA WATERS WHERE THE GRADIENT WILL LIKELY REMAIN TIGHTEST. SEAS WITHIN 20 NM WILL RANGE FROM 3 TO 4 FT...YET SOME 5 FT HEIGHTS COULD IMPACT GRAYS REEF TONIGHT. WEDNESDAY THROUGH SUNDAY...THE OVERALL SETUP WILL CONTINUE TO FEATURE HIGH PRESSURE ALONG THE EASTERN SEABOARD WHICH WILL SUPPORT A PERSISTENT NORTHEAST FLOW REGIME. THE PRESSURE GRADIENT WILL REMAIN RELATIVELY TIGHT ACROSS THE WATERS THROUGH THURSDAY...BEFORE RELAXING AS THE HIGH WEAKENS INTO THE WEEKEND. ON WEDNESDAY...NORTHEAST FLOW WILL BE ON THE ORDER OF 15-20 KNOTS WITH POTENTIAL FOR GUSTS TO 25 KNOTS ESPECIALLY ACROSS THE GEORGIA WATERS. THE RESULTING INCREASE IN SEAS WILL BE A COMBINATION OF LINGERING SWELL ENERGY AND WIND DRIVEN IN THE NORTHEAST FLOW. GUIDANCE BRINGS 6 FOOT SEAS INTO THE OUTER GEORGIA WATERS IN THE AFTERNOON AND AN SCA HAS BEEN ISSUED TO ACCOUNT FOR THE HIGHEST LIKELIHOOD THERE. ADDITIONAL SCA/S MAY BE NEEDED FOR THE NEARSHORE GEORGIA WATERS...AND PERHAPS THE SOUTHERN SOUTH CAROLINA WATERS...BUT WILL LET THE MIDNIGHT SHIFT REASSESS THE PROBABILITY. RIP CURRENTS...THE RISK OF RIP CURRENTS WILL REMAIN ELEVATED THROUGH FRIDAY...DUE TO THE COMBINATION OF LINGERING SMALL LONG PERIOD SWELLS AND ELEVATED EAST TO NORTHEAST WINDS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...79 SHORT TERM...BSH LONG TERM...DPB AVIATION...BSH/79 MARINE...BSH/79
Hazardous weather outlook, Sep 11, 4:02 AM EDT, 11 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 402 AM EDT TUE SEP 11 2012 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052- 120815- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 402 AM EDT TUE SEP 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-120815- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 402 AM EDT TUE SEP 11 2012 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. RIP CURRENTS...THERE WILL BE AN ENHANCED RISK FOR RIP CURRENTS THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-120815- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 402 AM EDT TUE SEP 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
Nearby
Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.